# SDR AALA201804049017

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 7,794 hours, 3,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 FLIGHT ATTENDANT SEAT, HOLDER AND FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT AND HOLDER IAW AMM 25-65-00.  OPS CHECKED GOOD.
